# SDR 9707642289

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289US
- Make and model: Boeing 727251
- Aircraft serial: 21377
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Bs 227
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CORROSION ON SUPPORT FITTING (P/N 65C80678-62) IN NOSE LANDING GEAR WHEEL WELL FS 227.  REPLACED FITTING PER SRM 51-10-1 AND 51-30-2.
